# SDR DALA1121913321

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 865
- Aircraft time: 15,276 hours, 2,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT DOOR 3L INOPERATIVE.  MAINTENANCE FOUND BROKEN AND LOOSE WIRING TAPEDOFF.  RE-INSTALLED WIRES, REPLACED POWER SUPPLY & BATTERY, AND SYSTEM TESTS OK.
